Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 23 found articles
 
 
  Geometric ergodicity of affine processes on cones
 
 
Title: Geometric ergodicity of affine processes on cones
Author: Mayerhofer, Eberhard
Stelzer, Robert
Vestweber, Johanna
Appeared in: Stochastic processes and their applications
Paging: Volume 130 () nr. 7 pages 4141-4173
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands